# SDR TSAA9753048

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND FORWARD BAGGAGE PIT RT STA BS 500B FRAME CORRODED WHERE SLANT PANEL ANGLE COVERS IT.  FABRICATED REPAIR ANGLE IAW B737 SRM 51-40-3 FIG 1.  REPAIRED IAW B737 SRM 51-40-3 AND FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .050 INCH 7075-0 ALUMINUM SHEET.  TIMCO NON-ROUTINE CARD NR 28910. (X)
